# SDR SWIA201335681

- Difficulty date: December 3, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 29,507 hours, 23,980 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN IN AVIONICS COMPARTMENT INTERNAL AT FS 300, WL 45, LBL 7.  C-CHECK REPAIRED AREA OF CORROSION ON INTERNAL SKIN AT FS 300 WL 45 LBL 7 IAW STS EA.
